Stopping depo provera side effects

Common Questions and Answers about Stopping depo provera side effects

depo-provera

Avatar n tn So far I have not started to spot and have been feeling nauseous, is nausea a common side affect of stopping the depo or could it be something else?
Avatar f tn I've been on Depo Provera for almost a year but i've decided to not get my next shot in two weeks i'm not wanting to get pregnant anytime soon but I'm wondering how long will it take for the Hormones to leave my body and what kind of side effects should I expect?
Avatar f tn I had used Depo for 3 years and never had any issues. I didnt gain wait, or anything. The only minor side effects I did have was mild cramping after the shot, and headaches. Although once I got off depo that was different. My hair started to fall out, I gained weight, headaches were worse and so on. This pregnancy happened 2 months after being off birth control completely, and while hubby had a vesectomy. So the only real birth control i think is no sex.....
Avatar f tn i decided to not go on any other birth control for awhile. What are the side effects of coming off the Depo Provera and is it ok to not be on any birthcontrol at all for awhile??
Avatar n tn My girlfriend started using the depo-provera shot about a month ago. We abstained from sex for a week after the injection just to be safe. Two weeks after the injection we had to make a visit to her family practice doctor because we had a hunch that she had a bladder infection. We were right. The doctor prescribed her to take 250 mg of Ciprofloxacin twice daily and of course Phenazopyridine for the pain.
Avatar n tn How long does it take to get your period after stopping depo provera injections? When is it safe to start conceiving?
Avatar n tn It can take 12-18 months for Depo to get out of your system. The BCP's changed everything after stopping depo.
Avatar n tn I dont think it's depo. I had horrible side effects from it, and was on it for 3 yrs. before I got off. (I gained 50lbs. migraines too,but had no choice.) I had been on a high risk med for my skin condition, it stayes in the system for 3 yrs. after stopping the med. Well, I got off, and got AF the month of my skipped shot. I used nuvaring for 3 mo. and then stopped for 3 mo to used natural fertility awareness. Then DH decided to jump me 3 days before ovulation and didn't p/o. so...
Avatar n tn As long as you are on Depo, there is no amount of exercise, pill, weight loss shots, and caloric restriction that will help lose weight. Really. The hormones from the Depo put you in a permanent false state of pregnancy. This means you will hold water, fat, etc because your body has been given a hormone that kicks in to cause a primitive instinct to help the fetus survive, even though there is no fetus! It also changes your body chemistry.
432411 tn?1206475709 I was on Depo Provera for BC for 8 years with no side effects but headaches, which were manageable. Also had no periods, which was great! However, I became ill when I stopped having the injections at age 45. I experienced fatigue, joint pain and swelling, and depression. I was tested for everything from Lyme disease and Lupus, to thyroid conditons - all negative. My Dr. finally gave up and diagnosed me with Chronic Fatigue syndrome.
Avatar f tn Acne, anaphylaxis (life-threatening allergic reaction), blood clot in a vein, lungs, or brain, breakthrough bleeding (between menstrual periods), breast tenderness or sudden or excessive flow of milk, cervical erosion or changes in secretions, depression, excessive growth of hair, fever, fluid retention, hair loss, headache, hives, insomnia, itching, lack of menstruation, menstrual flow changes, spotting, nausea, rash, skin discoloration, sleepiness, weight gain or loss, yellowed eyes and skin
Avatar n tn Opted against the Lupron for the vast scary side effects. Looked into the Depo, didn't really see anything scary. Been on oral BC since Jan and it hasn't done much... body doesn't seem to notice it's there except for the mood issues) So, went with the Depo to kinda jump-start the body into thinking pregnancy (don't have any interest in the real thing:) and stopping the cycles.
Avatar f tn I have ovarian cysts and to manage them I had to be on birth control. The pills gave me horrible side effects so I went to PP to discuss other contraceptives. I read the tiny pamphlet that stated minimal side effects, so I decided to follow through. I was only 24 when I received the first shot.. I wish I never had ever made that choice. The day after I felt fine.. It was only the week after that I started to notice severe changes to my body.
202436 tn?1326477933 I wasn't planning on using any birth control after I had Lily, we were just gonna go with natural family planning. Well at my doc appt today he suggested the depo provera shot may help with milk production since I'm having an issue with it due to anemia. I went ahead and got the shot becuase I figured it was worth trying to see if it WILL help AND with the anemia problems right now it's probably best that I elminate as much risk of pregnancy as possible for awhile.
Avatar n tn happyflower i feel your pain i had one baby and i went on depo............ my doctor failed to tell me about the side effects.............i took one shot last august and.... i haven't seen a period till this day............. now i'm married and i want another baby and it seems impossible.........i have gained over 50lbs and i have no sex drive.. what am i supposed to do know??
Avatar n tn The most important thing to remember about Depo, is that you need to take a calcium supplement while on it. The side effects from Depo are the same side affects you will experience from any birth control. Just make an informed decision.
Avatar n tn LOL HOWEVER, my concern is mainly the emotional / mental side effects after stopping yasmin, as well as excessive weight gain after stopping. (while not pregnant) Has anyone either Experienced these side effects after stopping yasmin OR known of anyone who has or know anything about these effects. I am guessing they are caused from the drop in the hormone levels. Also, I have heard about primrose oil and flaxseed oil being good to regulate hormones or help PMS symptoms.
Avatar n tn Has anyone experienced any bad side effects from the hcg shots? I am administering them myself and just want to know what to look out for.
Avatar f tn I've been reading alot of different side effects from different people on the depo provera shot.. some that go from hair loss to joint pain,mood swings, water retention, WEIGHT GAIN ..and the list goes on and on.
Avatar n tn days when I can barely function and have also experienced symptoms of hypoglycemia and panic attacks and or crying jags for no reason. I have been reading a lot about the Depo side effects some women have had and they mirror mine. I've had a thyroid test and it was fine, so I don't think that I'm diabetic. I have been trying to eat well and clense with milk thistle to try to hasten the exit of the Depo.
Avatar n tn If I were you I would check with my Dr. and consider stopping the Depo. There are many forums like this one for Depo. Good Luck to you.
Avatar n tn You and I are the minority on here : ) I also loved depo, had all the "good side effects" of it. When I decided to get off of it the first time around, I knew it could take a year and a half to get pg. I read copious amounts of information before going on it the first time and knew it was the right decision for me.
Avatar n tn Yes, Depo Provera can and often does make you gain weight. Lots of people have used it and gained weight on it.
Avatar n tn Is it like saying just taking longer birth control pills? What are the side effects? What are the benefits? Has FDA approved? Where i can search more about Yaz? Will it affect my future plan of having a healthy pregnancy? Also, i was told if i do want to get pregnant, i should wait 6 months after taking the birth control pills. is that true?
Avatar n tn Well, in February 2006, after having a Laparoscopy and a discussion with the Gynaecologist I went for DEPO. WOW… I got the side effects, gain weight, swing moods, I even forgotten the rucksack on a train station when on holiday in Fort William…cool…I was crying from nothing, shooting to my husband for nothing, having periods now and then, spots, bleeding,etc, etc.
1160836 tn?1332333769 My doctor thought it was enviormental (exercise, stress...etc) as I just started to go do body pump right around that time. Every cycle before that was 30-31 days to the day!! So we will see.....
Avatar f tn I then continued with all of the symptoms and still am now almost 3 months later, after going to what it seemed like a million doctors, having a million test ran, finally a new OBGYN, who was awesome, told me that I am having severe withdrawals from being on depo provera so long and all of a sudden stopping cold turkey, she said that I should have been weened off of it with some other low does of hormone.